Rashes on hand
I have rashes on my hand and it cause itching which is so irritating. Somebody suggested Betnovate - N but it gets only temporary relief. I don't use detergent still i have this problem. I attached pics of my hand. Plz help
Like the answers? Chat privately with the doctor of your choice
1. A steroid like betnovate which is very strong should only be prescribed by a dermatologist not by 'someone'. Please do not listen to random suggestions. What has happened in your case is that the picture of the condition has changed which a steroid does. So stop the steroid ASAP. 2. Even if you don't use detergents do you constantly wash your hands? Use hand sanitizer? Do you have excessively sweaty palms ? All this can aggravate hand eczemas. So, till you visit a dermatologist avoid washing your hands excessively or using hand sanitizer. Use coconut oil before your bath and use plain moisturizing lotion after bath or every time you wash your hands. Restrict washing of your hands to the minimum.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.